# SDR SWAA2021081304671

- Difficulty date: July 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 72,646 hours, 43,172 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FLAP DEFLECTOR BEAM TO UPPER PANEL 'L' ANGLE IS CRACKED AT DEFLECTOR BEAM. / R&R RIGHT WING TRAILING EDGE FLAP DEFLECTOR BEAM TO UPPER PANEL 'L' ANGLE PER MM.20-50-11
